# SDR AALA202402060987

- Difficulty date: January 28, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,843 hours, 27,977 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Incorrect
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING CARD 08C20025006 (DVI-EMERGENCY ESCAPE SLIDE AND PRESSURE BOTTLE) FOUND HEAT SHRINK TUBING ON R1 DOOR SLIDE IS NOT THE CORRECT LENGTH AND IS LOOSE, SLIDING ON GIRT BAR.  REPLACED HEAT SHRINK TUBING ON GIRT BAR ON R1 SLIDE **(CLOSED).
